MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; K141608

COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; K141608
Model Number DMS45
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 12/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Limited information was provided.Customer stated the duramatrix suturable product was used on a patient in 2019 (date and nature of procedure not specified).Patient was "reopened" on (b)(6) 2025 and there was a massive hole in the graft and csf was leaking out.No details surrounding this second operation were provided.Additional information was requested, including was the second operation conducted as medical intervention to address the csf leakage, what was the second operation performed, and current patient status.No further information has been provided.As it was confirmed intervention was required and a second operation was performed, this event is being reported.
 
Additional Manufacturer Narrative
Quality assurance reviewed all processes associated with the reported event and confirmed all routine product testing were found conforming.
 
Event or Problem Description
Customer stated a hole in the duramatrix suturable product was observed and csf was leaking out.The graft was originally used on a patient in 2019 (specific date and nature of original procedure not specified).The patient had a reoccurring tumor, hence the need for a second procedure.The second procedure was a craniotomy performed on (b)(6) 2025 in which the patient was reopened.Csf was leaking out and a hole in the graft was observed during this second procedure.No information surrounding the patient status or further details surrounding the second procedure were provided.As it was confirmed intervention was required and a second operation was performed, this event is being reported.

Brand Name
DURAMATRIX SUTURABLE
Common Device Name
K141608
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key24146750
Report Number2249852-2026-00004
Device Sequence Number18480835
Product Code GXQ
UDI-Device Identifier00813954020426
UDI-Public(01)00813954020426(17)200430(10)1810271121
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K141608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/30/2020
Device Model NumberDMS45
Device Catalogue NumberDMS45
Device Lot Number1810271121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer01/26/2026
02/06/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date02/04/2026
02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown